# SDR FDEA201403040444

- Difficulty date: March 4, 2014
- Submitted: March 18, 2014
- Operation: Air carrier
- Aircraft: N920FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24289
- Aircraft time: 73,052 hours, 24,801 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 143N66031
- Condition: Dented
- Location: Fwd Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVALUATED FWD CARGO LOWER DOOR DENT, FOUND TO BE OUT OF LIMITS IAW B757 SRM 52-30-01 DETAIL IV.  WILL BE ACCOMPLISH REPAIR IAW SRM 52-30-01 REPAIR 4 FOG 201.
